# SDR AUS20031134

- Difficulty date: November 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: RB211524H
- Part serial: 13655
- Condition: Damaged
- Location: Lt Engine
- Part time: 17,500 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE HAD SPARKS AND FLAMES WITH EGT APPROXIMATELY 50 DEGREES HIGHER THAN THE RT ENGINE. BOROSCOPE INSPECTION OF THE HPC FOUND SIGNS OF DAMAGE TO FIRST AND SECOND STAGES.
